# SDR VNAA0507007

- Difficulty date: July 7, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 3,037 hours, 3,044 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0422T
- Condition: Failed
- Location: Mlg
- Part time: 3,037 hours, 3,044 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE DOOR OPEN WARNING ILLUMINATED AND SOUNDED AFTER GEAR RETRACTION.  THE FLIGHT RETURNED TO SDF.  THE AIRCRAFT WAS FERRIED TO PHL WHERE MAINTENANCE REMOVED & REPLACED THE NLG DOOR SELECTOR VALVE IAW CRJ200 AMM 32-22-20-000-801 AND 32-22-20-400-801.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
